# SDR AALA20110612MIA02

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 96,999 hours, 15,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 28H OVERHEAD CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR 28H OVERHEAD CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
